MAUDE Adverse Event Report: SYNTHES GMBH MATRIXMANDIBLE/THORAX SCRWDRVR BLADE SELF RETAINING-LONG; SCREWDRIVER

SYNTHES GMBH MATRIXMANDIBLE/THORAX SCRWDRVR BLADE SELF RETAINING-LONG; SCREWDRIVER
Catalog Number 03.503.072
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during surgery, the self-fastening long screwdriver part had the tip very worn and did not have good grip of the screws.There was no discomfort of the specialist, and the surgery ended successfully.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d10 h3, h4, h6: the product was not returned to medtech orthopaedics, however photos were provided for review.The photo investigation revealed that ¿03.503.072, matrixmand/thrx scrwdrvr bld s-retain-lg¿ had stripped tip.The device exhibits damage consistent with repeated use.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the matrixmand/thrx scrwdrvr bld s-retain-lg would contribute to the complained device issue.Based on the investigation findings, potential cause can be attributed to end of life and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot
=
> part:03.503.072 synthes lot:u382046 supplier lot:u382046 supplier: orchid unique release to warehouse date: dec 20, 2021 no ncrs generated during production device history review
=
> review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
MATRIXMANDIBLE/THORAX SCRWDRVR BLADE SELF RETAINING-LONG
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22456593
Report Number8030965-2025-06866
Device Sequence Number8252208
Product Code HXX
UDI-Device Identifier07611819975392
UDI-Public(01)07611819975392(10)U382046
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.503.072
Device Lot NumberU382046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MATRIXRIB DRILL BIT Ø2.2 W/STOP L135/12.; MATRIXRIB DRILL BIT Ø2.2 W/STOP L135/12.; MATRIXRIB DRILL BIT Ø2.2 W/STOP L135/12.
Patient SexFemale